Topology preserving edge contraction

T. Dey, H. Edelsbrunner, S. Guha, D. Nekhayev, Publications de l’Institut Mathématique 66 (1999) 23–45.

Download
No fulltext has been uploaded. References only!
Journal Article | Published
Author
; ; ;
Abstract
We study edge contractions in simplicial complexes and local conditions under which they preserve the topological type. The conditions are based on a generalized notion of boundary, which lends itself to defining a nested hierarchy of triangulable spaces measuring the distance to being a manifold.
Publishing Year
Date Published
1999-01-01
Journal Title
Publications de l'Institut Mathématique
Volume
66
Page
23 - 45
IST-REx-ID

Cite this

Dey T, Edelsbrunner H, Guha S, Nekhayev D. Topology preserving edge contraction. Publications de l’Institut Mathématique. 1999;66:23-45.
Dey, T., Edelsbrunner, H., Guha, S., & Nekhayev, D. (1999). Topology preserving edge contraction. Publications de l’Institut Mathématique, 66, 23–45.
Dey, Tamal, Herbert Edelsbrunner, Sumanta Guha, and Dmitry Nekhayev. “Topology Preserving Edge Contraction.” Publications de l’Institut Mathématique 66 (1999): 23–45.
T. Dey, H. Edelsbrunner, S. Guha, and D. Nekhayev, “Topology preserving edge contraction,” Publications de l’Institut Mathématique, vol. 66, pp. 23–45, 1999.
Dey T, Edelsbrunner H, Guha S, Nekhayev D. 1999. Topology preserving edge contraction. Publications de l’Institut Mathématique. 66, 23–45.
Dey, Tamal, et al. “Topology Preserving Edge Contraction.” Publications de l’Institut Mathématique, vol. 66, Jugostampa, 1999, pp. 23–45.

Link(s) to Main File(s)
Access Level
Restricted Closed Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar